Empirical risk minimization in inverse problems


Klemelä, Jussi ; Mammen, Enno



DOI: https://doi.org/10.1214/09-AOS726
URL: https://projecteuclid.org/euclid.aos/1262271621
Additional URL: https://arxiv.org/abs/1001.2089
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics
Volume: 38
Issue number: 1
Page range: 482-511
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Related URLs: https://www.jstor.org/stable/25662249
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Klemelä, Jussi ; Mammen, Enno (2010) Empirical risk minimization in inverse problems. The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics Cleveland, Ohio 38 1 482-511 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item